Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Can your feet be swollen from begin late on the depo shot ?

Hi my name is jessica i woke up today with slightley swollen feet. I have been on the depo shot for 5 yrs now. I am currently 3 weeks late on my shot and my question is can your feet be swollen from beign late on the depo shot?
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Yes you are right. The Depot Progesterone is known to cause water retention which causes pedal oedema as you described. There will also be weight gain due to water retention in your body. Breast soreness could be a frequent complaint. Migraine may occur as well if you are prone to it. Nausea, vomiting, feeling warm etc. are the other complaints. After stopping the Depot shots you could regain your periods in 4-5 days which may be slightly on the heavy side but will regularise in 2-3 cycles.
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor